Back to all discussions

Flare Up Since Covid Vaccines

It’s been almost 2 months since I got the Pfizer vaccine. I’ve had chronic tenderness since then. I have even had to discontinue the aquatic therapy I love so much because of the pain. I won’t be seeing my rheumatologist until July 1. In a text to me she says I’m experiencing a reaction to the vaccine and it will last “about a couple of months.” Has anyone else experienced this side effect from the vaccination? Appreciate any feedback!


  1. I was not able to find any discussion of this in the literature. I wonder if you might like to make a report to VAERS (Vaccine Adverse Event Reporting System). Here is the link to the Website.


    https://www.cdc.gov/coronavirus/2019-ncov/vaccines/safety/vaers.html


    rick

    1. I appreciate your suggestion! I’ll reach out to VAERS and document my reaction.

  2. I am so sorry you are experiencing ongoing issues after your vaccination. I echo Rick's suggestion and think you should consider reporting your reaction. It won't bring you any relief, but data like yours can help the FDA fine tune vaccine recommendations and create more detailed side effects warnings. I thought you might find this piece from one of our contributors helpful. Check out the member comments after the article -- some members share their experiences with the Pfizer vaccine -- https://rheumatoidarthritis.net/living/covid19-vaccine-experience. I do hope you get some relief from the tenderness very soon and are able to resume your aquatic therapy! Best, Erin, RheumatoidArthritis.net Team Member.

    1. I had Pfizer. Absolutely no reaction.
      Of course, your chronic tenderness could just be coincidental.

      or create an account to reply.